# SDR I5PA2022052575702

- Difficulty date: May 25, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,827 hours, 33,572 cycles
- Engine: Pwa PW2040
- Engine time: 75,435 hours, 24,960 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037
- Part serial: 726640
- Condition: Defective
- Location: R Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WAS REPLACED DUE TO A HIGH OIL CONSUMPTION.
